Alert archive / Georgia / Red Flag Warnings in 2010

Red Flag Warning 11, NWS Atlanta, GA

March 30, 201096 counties in Georgia

NWS Atlanta, GA issued this red flag warning at Mar 30, 2010, 3:05 PM EDT for 96 counties in Georgia. It took effect at Mar 31, 2010, 2:00 PM EDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 30, 2010, 3:05 PM EDT (19:05 UTC)
In effect from
Mar 31, 2010, 2:00 PM EDT
Expired
Mar 31, 2010, 8:00 PM EDT
In force
6 hr
Issued by
NWS Atlanta, GA
All 96 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dodge County, GA, Dooly County, GA, Douglas County, GA, Emanuel County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Glascock County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jefferson County, GA, Johnson County, GA, Jones County, GA, Lamar County, GA, Laurens County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Montgomery County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taliaferro County, GA, Taylor County, GA, Telfair County, GA, Toombs County, GA, Towns County, GA, Treutlen County, GA, Troup County, GA, Twiggs County, GA, Union County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Warren County, GA, Washington County, GA, Webster County, GA, Wheeler County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkes County, GA, Wilkinson County, GA

The radar

The Atlanta radar (KFFC), 56 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 7.1 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2010-03-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2010-03-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
952 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
40 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

814 
WWUS82 KFFC 301905
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 PM EDT TUE MAR 30 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-310315-
/O.UPG.KFFC.FW.A.0009.100331T1800Z-100401T0000Z/
/O.NEW.KFFC.FW.W.0011.100331T1800Z-100401T0000Z/
/O.NEW.KFFC.FW.A.0010.100401T1800Z-100402T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
305 PM EDT TUE MAR 30 2010

...RED FLAG WARNING IN EFFECT FROM 2 PM TO 8 PM EDT WEDNESDAY 
FOR LOW RELATIVE HUMIDITIES ACROSS NORTH AND CENTRAL GEORGIA...
...FIRE WEATHER WATCH IN EFFECT FROM THURSDAY AFTERNOON THROUGH
THURSDAY EVENING FOR LOW RELATIVE HUMIDITIES ACROSS NORTH AND 
CENTRAL GEORGIA...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 2 PM TO 8 PM EDT WEDNESDAY.
A FIRE WEATHER WATCH HAS ALSO BEEN ISSUED. THIS FIRE WEATHER WATCH
IS IN EFFECT FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. THE
FIRE WEATHER WATCH IS NO LONGER IN EFFECT.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITIES
OF 20-25 PERCENT AND SOUTHWEST WINDS OF 5 TO 15 MPH. THIS WILL
CREATE DANGEROUS FIRE WEATHER CONDITIONS WEDNESDAY AFTERNOON AND
THURSDAY AFTERNOON.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING AND WATCH INCLUDES THE CHATTAHOOCHEE AND OCONEE
NATIONAL FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO 96 HOURS.
LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&

$$
6 follow-up statements
279 
WWUS82 KFFC 310246
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1046 PM EDT TUE MAR 30 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311100-
/O.CON.KFFC.FW.W.0011.100331T1800Z-100401T0000Z/
/O.CON.KFFC.FW.A.0010.100401T1800Z-100402T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
1046 PM EDT TUE MAR 30 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT
WEDNESDAY FOR LOW RELATIVE HUMIDITY ACROSS NORTH AND CENTRAL 
GEORGIA...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR LOW RELATIVE HUMIDITY ACROSS NORTH 
AND CENTRAL GEORGIA...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM TO 8 PM EDT
WEDNESDAY. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY
AFTERNOON THROUGH THURSDAY EVENING. 

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE
HUMIDITY VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 5 TO
15 MPH. THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS
WEDNESDAY AFTERNOON AND POSSIBLY AGAIN ON THURSDAY AFTERNOON.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS WARNING AND WATCH INCLUDES THE CHATTAHOOCHEE AND OCONEE
NATIONAL FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO
96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&


$$
132 
WWUS82 KFFC 310716
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
316 AM EDT WED MAR 31 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311530-
/O.CON.KFFC.FW.W.0011.100331T1800Z-100401T0000Z/
/O.CON.KFFC.FW.A.0010.100401T1800Z-100402T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
316 AM EDT WED MAR 31 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY ACROSS NORTH AND 
CENTRAL GEORGIA...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR LOW RELATIVE HUMIDITY ACROSS NORTH 
AND CENTRAL GEORGIA...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT FROM
THURSDAY AFTERNOON THROUGH THURSDAY EVENING.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 5 TO 15 MPH.
THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON
AND POSSIBLY AGAIN ON THURSDAY AFTERNOON.

THIS WARNING AND WATCH INCLUDES THE CHATTAHOOCHEE AND OCONEE
NATIONAL FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO
96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&

$$
971 
WWUS82 KFFC 310721 AAA
RFWFFC

URGENT - FIRE WEATHER MESSAGE...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
321 AM EDT WED MAR 31 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-312000-
/O.CON.KFFC.FW.W.0011.100331T1800Z-100401T0000Z/
/O.CON.KFFC.FW.A.0010.100401T1800Z-100402T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
321 AM EDT WED MAR 31 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING FOR LOW RELATIVE HUMIDITY ACROSS NORTH AND 
CENTRAL GEORGIA...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR LOW RELATIVE HUMIDITY ACROSS NORTH AND 
CENTRAL GEORGIA...

A RED FLAG WARNING REMAINS IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 PM EDT THIS EVENING. A FIRE WEATHER WATCH REMAINS IN EFFECT
FROM THURSDAY AFTERNOON THROUGH THURSDAY EVENING. 

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 5 TO 15 MPH.
THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON
AND POSSIBLY AGAIN ON THURSDAY AFTERNOON.

THIS WARNING AND WATCH INCLUDES THE CHATTAHOOCHEE AND OCONEE
NATIONAL FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO
96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&


$$
388 
WWUS82 KFFC 311534
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1134 AM EDT WED MAR 31 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010000-
/O.CON.KFFC.FW.W.0011.100331T1800Z-100401T0000Z/
/O.CON.KFFC.FW.A.0010.100401T1800Z-100402T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
1134 AM EDT WED MAR 31 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR LOW RELATIVE HUMIDITY ACROSS MUCH OF NORTH AND 
CENTRAL GEORGIA...
...FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING FOR LOW RELATIVE HUMIDITY ACROSS MUCH
OF NORTH AND CENTRAL GEORGIA...

A RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING.
A FIRE WEATHER WATCH REMAINS IN EFFECT FROM THURSDAY AFTERNOON
THROUGH THURSDAY EVENING. 

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 5 TO 15 MPH.
THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON
AND POSSIBLY AGAIN ON THURSDAY AFTERNOON.

THIS WARNING AND WATCH INCLUDES THE CHATTAHOOCHEE AND OCONEE
NATIONAL FORESTS.

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

A FIRE WEATHER WATCH MEANS THAT THERE IS HIGH POTENTIAL FOR THE
DEVELOPMENT OF CRITICAL FIRE WEATHER CONDITIONS IN 12 TO
96 HOURS. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG
WARNINGS.

PLEASE REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER
YOU MAY BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME
CAUTION.

PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.

&&



$$
851 
WWUS82 KFFC 311856
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
256 PM EDT WED MAR 31 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010300-
/O.UPG.KFFC.FW.A.0010.100401T1800Z-100402T0000Z/
/O.NEW.KFFC.FW.W.0012.100401T1700Z-100402T0000Z/
/O.CON.KFFC.FW.W.0011.000000T0000Z-100401T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
256 PM EDT WED MAR 31 2010

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING FOR NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE 
HUMIDITY...
...RED FLAG WARNING IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY FOR 
NORTH AND CENTRAL GEORGIA DUE TO LOW RELATIVE HUMIDITY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A RED
FLAG WARNING...WHICH IS IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY.
THE FIRE WEATHER WATCH IS NO LONGER IN EFFECT. A RED FLAG WARNING
REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING. 

THESE WARNINGS INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 5 TO 15 MPH.
THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THIS AFTERNOON
AND POSSIBLY AGAIN ON THURSDAY AFTERNOON.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING...OR WILL OCCUR WITHIN 36 HOURS.

REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY
BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION.
PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE FIELD
OF THE RED FLAG WARNING.

&&

$$
427 
WWUS82 KFFC 010007
RFWFFC

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
807 PM EDT WED MAR 31 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-011000-
/O.EXP.KFFC.FW.W.0011.000000T0000Z-100401T0000Z/
/O.CON.KFFC.FW.W.0012.100401T1700Z-100402T0000Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB-
NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON-
NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON-
SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-WASHINGTON-
GLASCOCK-JEFFERSON-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-TWIGGS-
WILKINSON-JOHNSON-EMANUEL-MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-
MACON-PEACH-HOUSTON-BLECKLEY-LAURENS-TREUTLEN-STEWART-WEBSTER-
SUMTER-DOOLY-CRISP-PULASKI-WILCOX-DODGE-TELFAIR-WHEELER-
MONTGOMERY-TOOMBS-
807 PM EDT WED MAR 31 2010

...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT
THURSDAY FOR NORTH AND CENTRAL GEORGIA...
...RED FLAG WARNING HAS EXPIRED FOR NORTH AND CENTRAL GEORGIA TODAY...

THE RED FLAG WARNING IS NO LONGER IN EFFECT FOR TODAY. A RED FLAG
WARNING REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT THURSDAY FOR NORTH
AND CENTRAL GEORGIA.

THESE WARNINGS INCLUDE THE CHATTAHOOCHEE AND OCONEE NATIONAL
FORESTS.

DRY FUEL MOISTURE CONDITIONS WILL COMBINE WITH RELATIVE HUMIDITY
VALUES OF 20 TO 25 PERCENT AND SOUTHWEST WINDS OF 5 TO 10 MPH.
THIS WILL CREATE DANGEROUS FIRE WEATHER CONDITIONS THURSDAY
AFTERNOON.

REFER TO THE LOCAL BURN PERMITTING AUTHORITIES ON WHETHER YOU MAY
BURN OUTDOORS. IF YOU DO BURN OUTSIDE...USE EXTREME CAUTION.
PLEASE ADVISE THE APPROPRIATE OFFICIALS OR FIRE CREWS IN THE
FIELD OF THE RED FLAG WARNING.


$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this red flag warning went out at Mar 30, 11:15 AM EDT, 3 hours 50 minutes earlier.

Area forecast discussion, Mar 30, 11:15 AM EDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 AM EDT TUE MAR 30 2010

.UPDATE...

GRIDS LOOK GOOD THIS MORNING WITH WEATHER ELEMENTS ON TRACK FOR
THE MOST PART. NO UPDATE PLANNED AT THIS TIME.

TDP

&&

.PREV DISCUSSION... /ISSUED 520 AM EDT TUE MAR 30 2010/

SHORT TERM /TODAY THROUGH THURSDAY/...
WEATHER PATTERN CONTINUES TO TRANSITION TO DRIER...WARMER CONDITIONS
THIS MORNING.  THE UPPER LEVEL LOW OVER THE MID ATLANTIC WILL
CONTINUE TO TRACK UP THE EAST COAST...AWAY FROM THE FORECAST AREA.
JUST A FEW LOW CLOUDS REMAIN ACROSS FAR NORTH GEORGIA...AND
ANTICIPATE THESE WILL HAVE PULLED NORTHWARD BY DAYBREAK.  NORTHWEST
FLOW ALOFT SETS UP TODAY AND WEDNESDAY AD UPPER LEVEL RIDGING BUILDS
OVER THE SOUTHEAST BY THURSDAY.  MAIN FORECAST CONCERN THROUGH THE
SHORT TERM PERIODS IN TEMPERATURES.  THICKNESS VALUES INDICATING A
WARMING TREND THROUGH THE PERIOD...AND LOW LEVEL THICKNESS
INDICATING TEMPERATURES JUST ON THE WARM SIDE OF GUIDANCE FOR FIRST
PERIOD AND WILL GO JUST ABOVE GUIDANCE TODAY AS WINDS WILL BECOME
MORE WESTERLY BY THIS AFTERNOON AND WITH AMPLE SUNSHINE TEMPERATURES
IN THE LOWER TO MID 70S ACROSS MUCH OF THE AREA NOT OUT OF THE
QUESTION.  TEMPERATURES IN THE MID TO UPPER 70S WEDNESDAY WITH MUCH
OF THE FORECAST AREA IN THE 80S BY THURSDAY.

LONG TERM /THURSDAY NIGHT THROUGH MONDAY/...
EXTENDED MODELS CONTINUE TO COME INTO LINE WITH ECMWF SOLUTION.  THE
UPPER LEVEL RIDGE WEAKENS A BIT FRIDAY BUT REMAINS ENTRENCHED ACROSS
THE SOUTHEAST THROUGH SATURDAY NIGHT.  THIS FORCES THE UPPER LOW
OVER THE DESERT SOUTHWEST TO LIFT THROUGH THE PLAINS ON SATURDAY.
CHANCE OF SHOWERS MOVES ACROSS THE FORECAST AREA SATURDAY NIGHT AND
SUNDAY.  THE UPPER FLOW BECOMES ZONAL BY MONDAY WITH SURFACE HIGH
PRESSURE OVER THE SOUTHEAST.  TEMPERATURES REMAIN ABOVE NORMAL...
CONTINUING IN THE 80S ON FRIDAY WITH 70S ACROSS MUCH OF THE AREA
EXPECTED OVER THE WEEKEND.

FIRE WEATHER...
DRY WEATHER PATTERN SETTING UP ACROSS THE AREA WILL BRING FIRE
WEATHER CONCERNS. LEANED TOWARD THE DRIER MET SOLUTION WHICH
FLIRTS WITH RELATIVE HUMIDITIES LESS THAN 25 PERCENT FOR A SMALL
ARE OF FORECAST AREA THIS AFTERNOON...HOWEVER FUEL MOISTURE VALUES
HAVE NOT DROPPED BELOW 10 PERCENT YET...SO WILL CONTINUE TO HAVE
LATER SHIFTS MONITOR SITUATION. BY WEDNESDAY MUCH OF THE FORECAST
AREA IS AT 25 PERCENT RELATIVE HUMIDITY OR LESS SO HAVE EXPANDED
FIRE WEATHER WATCH.

AVIATION...
UPPER RIDGE BUILDING OVER GEORGIA TODAY. SKIES SHOULD BE CLEAR WITH
UNRESTRICTED VISIBILITY. WINDS REMAINING NORTHWEST TODAY...
INCREASING TO 10 TO 15KT AFTER 14Z.

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          73  41  80  47  84 /   0   0   0   0   0
ATLANTA         71  45  76  52  79 /   0   0   0   0   0
BLAIRSVILLE     66  36  73  41  78 /   0   0   0   0   0
CARTERSVILLE    70  35  77  42  81 /   0   0   0   0   0
COLUMBUS        72  42  77  49  80 /   0   0   0   0   0
GAINESVILLE     70  44  76  50  81 /   0   0   0   0   0
MACON           73  39  78  44  82 /   0   0   0   0   0
ROME            71  37  78  43  82 /   0   0   0   0   0
PEACHTREE CITY  71  35  77  42  81 /   0   0   0   0   0
VIDALIA         72  46  78  48  83 /   0   0   0   0   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR ALL OF NORTH AND CENTRAL GEORGIA.

&&

TDP
Hazardous weather outlook, Mar 30, 11:15 AM EDT, 3 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1115 AM EDT TUE MAR 30 2010

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-311015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1115 AM EDT TUE MAR 30 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...REST OF TODAY AND TONIGHT
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SYNOPSIS...
HIGH PRESSURE WILL CONTINUE TO BUILD OVER GEORGIA TODAY WITH DRY
WEATHER AND WARMER TEMPERATURES EXPECTED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY
DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE ON WEDNESDAY.
OTHERWISE NO HAZARDOUS WEATHER IS EXPECTED.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 30, 3:05 PM EDTFire Weather WatchFFCBaldwin, Banks, Barrow, Bartow, Bibb, Bleckley and 90 more24 hr

Nearby

Red Flag Warnings in Georgia, 2010Every red flag warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.